Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.uspu.ru/handle/uspu/5250
Название: Lattice definability of certain matrix rings
Авторы: Korobkov, S. S.
Дата публикации: 2017
Издатель: TURPION LTD
Библиографическое описание: Korobkov S. S. Lattice definability of certain matrix rings / S. S. Korobkov // Sbornik mathematics. — 2017. — Vol. 208, iss. 1. — P. 90-102.
Аннотация: Let R = M-n(K) be the ring of square matrices of order n >= 2 over the ring K = Z/p(k)Z, where p is a prime number, k is an element of N. Let R' be an arbitrary associative ring. It is proved that the subring lattices of the rings R and R' are isomorphic if and only if the rings R and R' are themselves isomorphic. In other words, the lattice definability of the matrix ring M-n(K) in the class of all associative rings is proved. The lattice definability of a ring decomposable into a direct (ring) sum of matrix rings is also proved. The results obtained are important for the study of lattice isomorphisms of finite rings.
Ключевые слова: LATTICE ISOMORPHISMS OF ASSOCIATIVE RINGS
MATRIX RINGS
GALOIS RINGS
URI: http://elar.uspu.ru/handle/uspu/5250
DOI: 10.1070/SM8654
Располагается в коллекциях:Научные публикации, проиндексированные в Scopus и Web of Science

Файлы этого ресурса:
Нет файлов, ассоциированных с этим ресурсом.


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.